MathSciNet Relay Station
MathSciNet bibliographic data
MR2522623 54D35 (03B70 06B35 18A30 68Q55)
Keimel, Klaus; Lawson, Jimmie D. D-completions and the $d$-topology. Ann. Pure Appl. Logic 159 (2009), no. 3, 292–306.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement